# SDR CALA2021021500176

- Difficulty date: February 14, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 112,787 hours, 17,502 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3001116
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - STA 1197+132 - 1219 S33R STRINGER FOUND CORR REF NRC LP 9131499 AFT CARGO STA 1197+132 - 1219 S33R STRINGER REPAIRED AS PER ECRA 5360-01582 REV.- ATTACH FORM 44-0008 WORKSHEET ITEM 1 TO 21 ACCOMPLISHED.
